Did this also happen to any of you? also did your nausea clear up or remain? it's not enough to make me vomit, but just annoying. Also, should i take with food?
More than 1% of the women who take Ocella do complaint of nausea, this is is the most common side effect of this medication.
The general recommendation to take the med is with food or on an empty stomach. If Ocella bothers your stomach, try taking it with food.
Another important observation is that you take Ocella every day and at the same time each day. Try to pick a time that will be easy to remember, such as at bedtime.
If the med is too uncomfortable please seek advice to counter the nausea with the doc/pharmacist who prescribed the med.
Take care, best wishes!
I have been on Ocella for almost two years now, and for the first maybe four to six months, I would get nauseous from time to time after taking the pill. It eventually went away, just took a while for my body to get used to it. You can try taking it with food, but what I've been doing is actually taking it right before I go to bed. The nausea should eventually go away. It might not take as long for you as it took for me.
- Ocella Information for Consumers
- Ocella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ocella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2012 • 1 answer
Updated 28 Feb 2012 • 1 answer
Updated 14 May 2016 • 1 answer
Updated 27 Aug 2018 • 1 answer
Updated 17 Nov 2018 • 1 answer